# SDR TWAA9710902

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SCHEDULED MAINTENANCE, A NEW LONGERON WAS SPLICED IN AT 14 LEFT STATION 965 AT THE LEFT LAV FORWARD PYLON BULKHEAD DUE TO A CRACK.  (M)
